# SDR ASAA1047791

- Difficulty date: May 8, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 56,235 hours, 31,862 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 65458492
- Part serial: 002465
- Condition: Defective
- Location: R2
- Part time: 56,235 hours, 31,862 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS R2 DOOR DIFFICULT TO CLOSE.  REMOVED OLD DOOR AND INSTALLED SERVICEABLE DOOR RIGGED AND OPS TESTED GOOD REF MM 52 41 00 404 012 STEP F [1] THRU F [9] D.
